Baker, M. and Ball, J. S. and Chen, F. Z. and Zachariasen, F. (1986) Glueball solitons. Physical Review D, 33 (5). pp. 1415-1423. ISSN 0556-2821 http://resolver.caltech.edu/CaltechAUTHORS:BAKprd86a
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BAKprd86a
From the effective action of long-range Yang-Mills theory, we derive a classical spherical solution which can be interpreted as a glueball. The field configurations in the gauge we have used describe a system with one unit of color-electric flux crossing any median plane, and thus can be regarded as two gluons bound together. The glueball has JP=0+. Its mass depends on the parameters in a phenomenological potential, and lies in the range of one to four GeV for all choices of those parameters which we have considered.
|Additional Information:||©1986 The American Physical Society. Received 7 May 1985. We would like to thank M. Peskin for a very useful conversation. The work of J.S.B. was supported in part by the National Science Foundation under Grant No. PHY-8405648. The work of F.Z. was supported in part by the U.S. Department of Energy under Contract No. DEAC 03-81-ER40050.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||16 Oct 2006|
|Last Modified:||26 Dec 2012 09:05|
Repository Staff Only: item control page